Open Access
Translator Disclaimer
May, 1978 Bayesian Confidence Bands for a Distribution Function
M. Breth
Ann. Statist. 6(3): 649-657 (May, 1978). DOI: 10.1214/aos/1176344209

Abstract

A set of recurrences is developed for computing the probability content of any prior or posterior confidence bands for a distribution function assuming the parameter of the prior Dirichlet process known. When the prior parameter is unknown and is estimated from the sample, nonparametric estimates of the probability content of the posterior bands are obtained.

Citation

Download Citation

M. Breth. "Bayesian Confidence Bands for a Distribution Function." Ann. Statist. 6 (3) 649 - 657, May, 1978. https://doi.org/10.1214/aos/1176344209

Information

Published: May, 1978
First available in Project Euclid: 12 April 2007

zbMATH: 0388.60046
MathSciNet: MR501459
Digital Object Identifier: 10.1214/aos/1176344209

Subjects:
Primary: 62C10
Secondary: 60G17 , 62G15 , 65C10

Keywords: Bayesian confidence bands , boundary crossing probabilities , nonparametric estimates , probability content , simulation

Rights: Copyright © 1978 Institute of Mathematical Statistics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.6 • No. 3 • May, 1978
Back to Top